Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Local $ p$-Sidon sets for Lie groups


Authors: A. H. Dooley and Paolo M. Soardi
Journal: Proc. Amer. Math. Soc. 72 (1978), 125-126
MSC: Primary 43A40
DOI: https://doi.org/10.1090/S0002-9939-1978-0493179-5
MathSciNet review: 0493179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a compact Lie group admits no local p-Sidon sets of unbounded degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A40

Retrieve articles in all journals with MSC: 43A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0493179-5
Article copyright: © Copyright 1978 American Mathematical Society